# SDR SWAA2021051967577

- Difficulty date: April 28, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 20,619 hours, 9,191 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

431 EL EXTERIOR CHAFED (MARKED) / NO APPLICABLE SRM ALLOWABLE DAMAGE FOR THIS PANEL. RPELACED PER SRM 51-10-02. PANEL INSTALLED ON SAM 565S
